# SDR UPS203502

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 651986219
- Condition: Corroded
- Location: Fs 318
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CORROSION ON LT UPPER NOSE CHORD AT STA 318, LBL 13, WL 170.  REPLACED CHORD IAW SRM 51-30-2.
